# SDR SIMA20220506010

- Difficulty date: May 6, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SPAR 1 OTBD END IS BROKEN.-C/A-CA PENDING
